Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 18 found articles
 
 
  1-vertex-fault-tolerant cycles embedding on folded hypercubes
 
 
Title: 1-vertex-fault-tolerant cycles embedding on folded hypercubes
Author: Hsieh, Sun-Yuan
Kuo, Che-Nan
Huang, Hui-Ling
Appeared in: Discrete applied mathematics
Paging: Volume 157 (2009) nr. 14 pages 5 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 18 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands